# SDR TWAA0013513

- Difficulty date: August 10, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK HAD CORROSION ON SHORT FLOORBEAM AT STA 200, LBL 44 IN TO LBL 56 INCHES.  MECHANICALLY REMOVED CORROSION PER SPM 6-80-01.  REMOVED CORRODED PART AND FABRICATED NEW AND INSTALLED PER SRM 53-11-1, FIG 11 SHEET 1 AND 2.
